I have been have what seems like dropped heartbeats. I have not been to a doctor yet because I am afraid. I have been reading everybody blogs and it seems just like what everyone else is experiencing. I seem to get them when I sit down and rest or after eating a meal, but when up and walking around I feel nothing. I don't feel any side effects from the drop beats like dizziness, headaches, chest pain etc... I heard that sleep apena can cause drop beats. Really worried not sure what to do.
You should see an internist or a cardiologist if possible. What you describe might be due to frequent PVCs, which by itself is mostly benign (uncomfortable, of course). However, occasionally when many PVCs come together you might have more problems. I recommend an EKG, an echocardiogram and possibly a holter to record how many PVCs, if any, you are expereiencing when you have the "skipping" sensation. Good Luck!
i'm not a doctor so i can't tell you what your problem is, but what i can tell you is that i have been where you are at the moment with being scared to see a doctor. But trust me you will feel better after seeing a doctor who will be able to test you and then give you the help that you may need. I know it's scary, i still get scared and nervous when i go to my doctor.
If you are getting dizzy and having pains then you should go and seek medical advice from your family doctor or a cardio Dr. If you are really worried about seeing a Dr then take a family member or a friend with you for some support. Good luck with everything and don't be scared. You will be fine.
I feel fine other then these drop heart beats. I have been eating lighter meals and it seems to help. I have had them for two years now, but in the past week it seemed to get worse and now has calmed down some. I am going to see a heart doctor asap and get some answers. Thank you for the positive feed back.
I was having a hormonal imbalance since January 2012. I had to get on Depo Provera to stop the constant period. My skipped heartbeats have been better since my 2nd injection and changing my diet, dropping caffeine, and taking a half of a water pill. So far my palpitations are at bay.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.